MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD
Model Number 3163
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturing report number: 1627487-2022-06749.It was reported that the patient experienced ineffective therapy due to invalid impedances on the scs lead and the patient lost effective coverage due to the l5 drg lead being migrated.As a result, the patient underwent surgical intervention on (b)(6) 2022 to have their both leads replaced.Patient now has effective therapy.
 
Additional Manufacturer Narrative
It was reported that the patient experienced ineffective therapy due to invalid impedances on the scs lead and the patient lost effective coverage due to the drg lead being migrated.As a result, the patient underwent surgical intervention to have their both leads replaced.Patient now has effective therapy.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15953961
Report Number1627487-2022-06750
Device Sequence Number6561462
Product Code LGW
UDI-Device Identifier05414734406093
UDI-Public05414734406093
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number3163
Device Catalogue Number3163
Device Lot Number5363051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD ANCHOR X2
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale
Patient Weight95 KG